Aa
A
A
A
Close
Acne Community
5.39k Members
Avatar universal

accutane&tattoos

I'm starting accutane may 1st for 6 months but I have a tattoo appointment June 20th are you aloud to get tattoos well on accutane??  
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello and hope you are doing well.
Accutane interferes with healing and can increase the risk of scarring if a person undergoes laser treatments, dermabrasion and tattoos.  It is not recommended to have such elective procedures while on the treatment, and it would be wise to wait at least a year after the accutane course. This is merely an advice and not a substitute for clinical examination. I sincerely hope it helps.
Best luck and regards!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions